Home / Journals / Mathematics & Statistics / Mathematics Letters
ISSN Print: 2575-503X
Frequency: Quarterly
ISSN Online: 2575-5056
Recommend to Library
Zahidul Islam Sohag, Md. Asadujjaman
Pages: 25-33   Published Online: Jun. 14, 2018
PDF (334KB)    
Shuang Pan, Yonghong Li, Changyou Wang
Pages: 6-13   Published Online: Feb. 28, 2018
PDF (227KB)    
Lanping Li
Pages: 14-19   Published Online: May 4, 2018
PDF (213KB)    
Abul Kalam Azad, Mosharraf Hossain
Pages: 1-5   Published Online: Jan. 19, 2018
PDF (218KB)    
Lanping Li
Pages: 77-82   Published Online: Dec. 5, 2017
PDF (194KB)    
Ahmed Allam, Nabila Mikhaeel, Huda Merdach
Pages: 71-76   Published Online: Jul. 14, 2017
PDF (357KB)    
T. Jenitha Premalatha, S. Jothimani
Pages: 65-70   Published Online: Nov. 23, 2017
PDF (193KB)    
Y. V. Subba Rao, Y. V. Ramana Rao
Pages: 53-57   Published Online: Jun. 13, 2017
PDF (889KB)    
Related SciencePG Frontiers
More
Editor-in-Chief
 Onur Alp Ilhan
Department of Mathematics, Erciyes University, Kayseri, Melikgazi, Turkey
Editorial Board
More
Shaik Mohiddin Shaw
Department of Mathematics, Narasaraopeta Engineering College
Narasaraopeta, Andhra Pradesh, India
Sachin Bedre Department of Mathematics, University of Mumbai
Mumbai, Maharashtra, India
Mohammad Sajid College of Engineering, Qassim University
Buraidah, Al Qassim, Saudi Arabia
Krasimir Yordzhev
Faculty of Mathematics and Natural Sciences, South-West University
Blagoevgrad, Bulgaria
Peer Reviewers
More
Mahnaz Maghbouli
Department of Mathematics, Hadishahr Branch, Islamic Azad University
Tabriz, East Azerbaijan, Iran
Umit Ziya Savcı
Faculty of Education, Dumlupınar University
Kütahya, Turkey
Haci Mehmet Baskonus
Department of Computer Engineering, Faculty of Engineering, Tunceli University
Tunceli, Turkey
Navneet Lal Sharma
Indian Statistical Institute Chennai Centre
Chennai, Tamil Nadu, India
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931